# SDR SWAA2015032837904

- Difficulty date: February 17, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 43,043 hours, 29,190 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 4017T40001EB9
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 22EDF DAMAGED.  R & R FLOORBOARD PANEL ASSEMBLY IAW MM.
